MAUDE Adverse Event Report: ARTHREX, INC. LEG HOLDER, LOW PROFILE; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. LEG HOLDER, LOW PROFILE; OPERATING ROOM TABLE ACCESS
Model Number LEG HOLDER, LOW PROFILE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the back screw of the device broke.There was no harm or adverse event for patient, operator or third party reported.No further information received.Update 22-apr-2021 jbre: customer reported that during surgery the back screw of the device broke.There was no harm for patient, operator or third party reported.No further information received.Update 27-apr-2021 jbre: customer reported further, that the surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.

Brand Name
LEG HOLDER, LOW PROFILE
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19501977
Report Number1220246-2024-05455
Device Sequence Number20810260
Product Code BWN
UDI-Device Identifier00888867018204
UDI-Public00888867018204
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEG HOLDER, LOW PROFILE
Device Catalogue NumberAR-1500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown